# SDR A6WA201240445

- Difficulty date: March 17, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 21,580 hours, 20,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT FS 574 TO 621 HAS CORRODED ON UPPER AND LOWER SURFACES.  R & R LT FLOOR SUPPORT IAW SRM 51-42-06.
